# SDR P5CA0801565

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 32,090 hours, 5,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FIXED PANEL FORWARD OF THE INBOARD FUELING PANEL CRACKED 3 INCHES LONG.  ACCOMPLISHED PART 1 OF EO 4457A142.  STOP DRILLED CRACK AND APPLIED SPEED TAPE OVER AFFECTED AREA.
